# SDR AALA971041

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LGIHTS AT LEFT AISLE IN FIRST CLASS AND BUSINESS CLASS CABIN INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT POWER SUPPLY WIRES IN LEFT AISLE AT AFT SECTION OF FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
